# SDR SWIA200211192

- Difficulty date: September 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 2,456 hours, 2,330 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD PUMP 2B MESSAGE ILLUMINATED ON APPROACH.  HYDRAULIC SYNOPTIC PAGE SHOWED 0 PERCENT FLUID, TEMP 40 DEGREES WITH HYD PSI OF 3000.  REPLACED NR 2 HYD SYSTEM TUBE ASSY, CASE DRAIN AND TUBE ASSY, PUMP PRESS LINE.  SERVICED NR 2 HYD SYSTEM.  NO LEAKS NOTED.  OPS CHECK GOOD.
